# SDR DLL17954037

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1554989101
- Condition: Cracked
- Location: Fs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, AFTERBODY, LLT LONGERON ASSY FS 1860 WL 328.942, REPAIR OF CRACKED LONGERON.  THE OUTER CAP ANGLE OF THE LT UPPER LONGERON IN THE FUSELAGE AFTERBODY AT APPROX FS 1860 AND WL 328, WAS FOUND CRACKED IN THE RADIUS.  THE CRACK EXTENDS FROM THE AFT END OF THE PART FWD APPROX 6 INCHES ALONG THE RADIUS OF THE PART.  INSTALLED REPAIR DOUBLER PER DL ERA 271830-14.
